# SDR IPXA2023050493120

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A5341076522200
- Part serial: NA
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* AFT CARGO FITTING AT FR54, -Y1959 CRACKED.REMOVED AND REPLACED FITTING IAW SRM 51-40-21
